# SDR REXA2016082501605

- Difficulty date: August 25, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 21,608 hours, 13,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Condition: Corroded
- Location: Potable Water
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

900-53-900-505; POTABLE WATER DRAIN MAST REINFORCEMENT DOUBLER BETWEENFS 349 TO FS 333 IS CORRODED.  REMOVED AND REINSTALLED A NEW SERVICEABLE DRAIN MAST DOUBLER IAW SRM 51-40-11-001-001-A01 AND SRM 51-42-06-001-001-A01.   REMOVED AND REINSTALLED SAME SERVICEABLE FWD DRAIN MAST IAW AMM 38-32-11-000-801-A01 AND AMM 38-32-11-400-801-A01.  OPS AND LEAK CHECKED GOOD.
